| Model Number |
MMT-722RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had button error.The blood glucose at the time of the incident was unknown.The customer was reported that the buttons were does not worked and insulin pump had crack near reservoir compartment.The insulin pump will not be returned for analysis.